# SDR DALA2015030501841

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 75-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK - CABIN ZN 270, FLOOR SUPPORT, STA. -Y450, FR75, FR78 AND FR80 CORROSION. CORROSION ON FLOOR SUPPORT AT CABIN ZONE 270, REMOVED.
